Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Took medicine with energy drink, nausea, dizziness, short breath, racing heart, dry heaving. Suffering from ADD, ADHD. Advise?

Hi. Yesterday i drank a monster while taking my medication. but i have ADD and ADHD too. At first i felt fine but then i started feeling nauseous, tired, dizzy, shortness of breath, and my heart was racing. After school, i went to my boyfriends house and we layed down together. I started feeling nauseous again and i went to the bathroom and started dry heaving but i didn't throw up. I layed back down again and then i started having short breaths. I sat up and I was breathing really hard and my heart was racing. I felt really dizzy. I sat there for a while like that, but then I started feeling light headed and i started shaking. I was really tired but i was scared to fall asleep. I ended up sleeping for 2 hours and waking up and feeling fine. Yet again, i woke up this morning feeling fine but when i went to school i started feeling nauseous again and having short breaths and dizziness and i was shaking a little bit. I was dry heaving a couple times throughout the day but never once did i throw up. I still have that nauseous feeling and it hasnt gone away. Please help.
Asked On : Sat, 6 Apr 2013
Answers:  2 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for using Healthcare Magic.
Energy drinks contain caffeine which is a stimulant.Similarly, the medications used for ADHD are also stimulants.Hence, combined effects of energy drinks and ADHD medications can cause symptoms of restlessness,anxiety, shortness of breath,dizziness,nausea and tremors. Hence, it is never a good idea to use both of them together.My advice to you is DO NOT try it again.
Since, you have taken the drink yesterday, the feeling of nausea and restlessness should subside in a day.If not consult your physician.
Answered: Fri, 3 May 2013
I find this answer helpful
Psychologist Dr. K. V. Anand's  Response
Dec 2015
Thanks for using HCM.
There is no reference to any medication genre in your description.
Generally, the ingredients of certain medication causes adverse effect with caffeine, which is a content of any energy drink.
Never repeat such a thing.
Secondly your ill feeling will fade away soon.
If not within another 24 hours,please consult your psychiatrist.
Wish you fast recovery
Answered: Sat, 4 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor